# SDR SWIA202161181

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280 RIGHT BEAM HAS CLIP ANGLE AT APPROX. RBL12 THAT APPEARS CRACKED. (MARKED)    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED NEW CLIP ANGLE AT RBL 12.00 FS 280.00 REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -K> COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M337. SEE CONTINUE CARD FOR MORE DETAILS
